# SDR UALA2009122804018

- Difficulty date: December 27, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 80,703 hours, 12,988 cycles
- Engine: Pwa PW4060
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 211734220
- Part serial: 504
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN.  FOUND APU CONTROL UNIT NOT TESTING. REPLACED APU CONTROL UNIT. REPLACED APU STARTER AND APU CRANK RELAY. LATER APU AUTO SHUTDOWN. APU FAULTS DC PWR LOSS.THE NEWLY FITTED CONTROLLER HAD THIS FAULT ON TWO OTHER AIRCRAFT. REPLACED CONTROLLER. SYSTEM TEST AND BITE TEST GOOD.
